# SDR ARWA0010602

- Difficulty date: June 3, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- Aircraft time: 71,298 hours, 29,314 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Selector Valve
- Part number: 37602655501
- Part serial: AKA363
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PRESS LOST OUT OF SLLP.  AILERON AND RUDDER POWER LIGHTS CAME ON, CHECKLISTS WERE COMPLETED AND DIVERTED TO SPIM.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED HYDRAULIC SYSTEM SELECTOR VALVE IAW MM 29-10-18.  OPERATIONAL CHECKED OK, NO LEAKS NOTED.
